MathSciNet Relay Station
MathSciNet bibliographic data
MR2093922 (2005g:35076) 35J55 (35B45 35J60)
García-Melián, Jorge; Rossi, Julio D. Boundary blow-up solutions to elliptic systems of competitive type. J. Differential Equations 206 (2004), no. 1, 156–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement